User menu

Non-parametric Bayesian inference on bivariate extremes

Bibliographic reference Guillotte, Simon ; Perron, François ; Segers, Johan. Non-parametric Bayesian inference on bivariate extremes. In: Journal of the Royal Statistical Society. Series B, Statistical methodology, Vol. 73, no. 3, p. 377-406 (2011)
Permanent URL http://hdl.handle.net/2078.1/74107
  1. Aitchison J., Dunsmore I. R., Statistical Prediction Analysis, ISBN:9780511569647, 10.1017/cbo9780511569647
  2. Beirlant Jan, Goegebeur Yuri, Teugels Jozef, Segers Johan, Statistics of Extremes : Theory and Applications, ISBN:9780470012383, 10.1002/0470012382
  3. Boldi M.-O., Davison A. C., A mixture model for multivariate extremes, 10.1111/j.1467-9868.2007.00585.x
  4. Chib Siddhartha, Greenberg Edward, Understanding the Metropolis-Hastings Algorithm, 10.2307/2684568
  5. Coles Stuart, An Introduction to Statistical Modeling of Extreme Values, ISBN:9781849968744, 10.1007/978-1-4471-3675-0
  6. Coles, J. R. Statist. Soc. B, 53, 377 (1991)
  7. Coles Stuart G., Tawn Jonathan A., Statistical Methods for Multivariate Extremes: An Application to Structural Design, 10.2307/2986112
  8. Coles Stuart G., Tawn Jonathan A., A Bayesian Analysis of Extreme Rainfall Data, 10.2307/2986068
  9. Coles Stuart, Tawn Jonathan, Bayesian modelling of extreme surges on the UK east coast, 10.1098/rsta.2005.1574
  10. de Haan Laurens, Ferreira Ana, Extreme Value Theory, ISBN:9780387239460, 10.1007/0-387-34471-3
  11. de Haan Laurens, Neves Cláudia, Peng Liang, Parametric tail copula estimation and model testing, 10.1016/j.jmva.2007.08.003
  12. Haan Laurens, Resnick Sidney I., Limit theory for multivariate sample extremes, 10.1007/bf00533086
  13. de Haan Laurens, de Ronde John, 10.1023/a:1009909800311
  14. Sinha Ashoke Kumar, de Haan Laurens, Estimating the probability of a rare event, 10.1214/aos/1018031214
  15. Einmahl John H. J., de Haan Laurens, Li Deyuan, Weighted approximations of tail copula processes with application to testing the bivariate extreme value condition, 10.1214/009053606000000434
  16. Einmahl, Ann. Statist., 29, 1401 (2001)
  17. Einmahl John H.J., Krajina Andrea, Segers Johan, A method of moments estimator of tail dependence, 10.3150/08-bej130
  18. Einmahl John H. J., Segers Johan, Maximum empirical likelihood estimation of the spectral measure of an extreme-value distribution, 10.1214/08-aos677
  19. Fisher R. A., Tests of Significance in Harmonic Analysis, 10.1098/rspa.1929.0151
  20. Fremlin, Measure Theory, vol. 2, Broad Foundations (2003)
  21. Fritsch F. N., Butland J., A Method for Constructing Local Monotone Piecewise Cubic Interpolants, 10.1137/0905021
  22. Fritsch F. N., Carlson R. E., Monotone Piecewise Cubic Interpolation, 10.1137/0717021
  23. Gamerman, Markov Chain Monte Carlo in Practice (2006)
  24. GREEN PETER J., Reversible jump Markov chain Monte Carlo computation and Bayesian model determination, 10.1093/biomet/82.4.711
  25. Guillotte Simon, Perron François, A bayesian estimator for the dependence function of a bivariate extreme-value distribution, 10.1002/cjs.5550360304
  26. Hobert J.P., Robert C.P., Goutis C., Connectedness conditions for the convergence of the Gibbs sampler, 10.1016/s0167-7152(96)00132-0
  27. Joe, J. R. Statist. Soc. B, 54, 171 (1992)
  28. Kotz Samuel, Nadarajah Saralees, Extreme Value Distributions : Theory and Applications, ISBN:9781860944024, 10.1142/9781860944024
  29. Ledford A., Statistics for near independence in multivariate extreme values, 10.1093/biomet/83.1.169
  30. Ledford Anthony W., Tawn Jonathan A., Modelling Dependence within Joint Tail Regions, 10.1111/1467-9868.00080
  31. Marin, Handbook of Statistics (2005)
  32. McNeil Alexander J., Estimating the Tails of Loss Severity Distributions Using Extreme Value Theory , 10.2143/ast.27.1.563210
  33. Meyn Sean, Tweedie Richard L., Glynn Peter W., Markov Chains and Stochastic Stability, ISBN:9780511626630, 10.1017/cbo9780511626630
  34. Nadarajah S., Anderson C. W., Tawn J. A., Ordered multivariate extremes, 10.1111/1467-9868.00136
  35. Ramos Alexandra, Ledford Anthony, A new class of models for bivariate joint tails, 10.1111/j.1467-9868.2008.00684.x
  36. Resnick Sidney I., Discussion of the Danish Data on Large Fire Insurance Losses , 10.2143/ast.27.1.563211
  37. Resnick Sidney, 10.1023/a:1025148622954
  38. Robert, The Bayesian Choice (2007)
  39. Robert Christian P., Casella George, Monte Carlo Statistical Methods, ISBN:9781441919397, 10.1007/978-1-4757-4145-2
  40. Roberts Gareth O., Rosenthal Jeffrey S., Harris recurrence of Metropolis-within-Gibbs and trans-dimensional Markov chains, 10.1214/105051606000000510
  41. Roberts G.O., Smith A.F.M., Simple conditions for the convergence of the Gibbs sampler and Metropolis-Hastings algorithms, 10.1016/0304-4149(94)90134-1
  42. SCHMIDT RAFAEL, STADTMULLER ULRICH, Non-parametric Estimation of Tail Dependence, 10.1111/j.1467-9469.2005.00483.x
  43. Smith Richard L., Multivariate Threshold Methods, Extreme Value Theory and Applications (1994) ISBN:9781461336402 p.225-248, 10.1007/978-1-4613-3638-9_14
  44. TAWN JONATHAN A., Bivariate extreme value theory: Models and estimation, 10.1093/biomet/75.3.397
  45. Tierney Luke, Markov Chains for Exploring Posterior Distributions, 10.1214/aos/1176325750
  46. Tierney, Markov Chain Monte Carlo in Practice, 59 (1996)